A high-order 3D boundary integral equation solver for elliptic PDEs in smooth domains. Ying, L., Biros, G., & Zorin, D. Journal of Computational Physics, 219(1):247--275, Elsevier, 2006.
bibtex   
@article{ ying2006high,
  title = {A high-order {3D} boundary integral equation solver for elliptic {PDE}s in smooth domains},
  author = {Ying, L. and Biros, G. and Zorin, D.},
  journal = {Journal of Computational Physics},
  volume = {219},
  number = {1},
  pages = {247--275},
  year = {2006},
  publisher = {Elsevier}
}
Downloads: 0